# SDR ERAA086436

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S675
- Aircraft time: 13,543 hours
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6894171
- Part serial: CAG37625
- Condition: Making Metal
- Location: Accessory
- Part time: 13,999 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MAKING METAL.  2 1/2 BEARING FAILED.  OVERHAULED GEARBOX.  COMPLIED WITH CEB A-1211 MAG PLUG INSP, CEB-A-1340 REMOVE PINION GEAR, CEB-A-1351, REPLACE OIL TUBE, CEB-1363 NEW DAMPER RING, CEB-A-1372 INSPECT DAMPER RING, AD 2001-24-12 PER CEB-A-1386.
